# SDR DALA2023040302543

- Difficulty date: March 30, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 15,006 hours, 1,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 UNABLE TO OPEN EMGCY EQIP AT 04R. LOCK BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED EEMK HOLDER. (2695627)
